# SDR AALA201901098001

- Difficulty date: January 8, 2019
- Submitted: January 9, 2019
- Operation: Air carrier
- Aircraft: N176AA
- Make and model: Boeing 757223
- Aircraft serial: 32395
- Aircraft time: 54,784 hours, 15,412 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 211738813
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN PRESSURIZATION FAILED DURING CLIMB.  AUTOMATIC PRESSURE CONTROLLER NR 2 WAS IN USE.  AUTOMATIC PRESSURE CONTROLLER NR 1 WAS ON PLACARD.  EMERGENCY DECLARED,  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  THE AIRCRAFT WAS GROUNDED.   MAINTENANCE ACCOMPLISHED FIM 21-30-00,  FOUND THE NR 2 AUTOMATIC PRESSURE CONTROLLER WOULD NOT WORK ON POWER.   REPLACED THE NR 2 CONTROLLER IAW AMM 21-31-02, AND PERFORMED A SATISFACTORY OPERATIONAL CHECK.
